MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12185-013-1357-1

Медицинская библиотека · International journal of hematology · 2013

Puerarin-induced immune hemolytic anemia.

Chen Fei, Liu Shangqin, Wu Jiang

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced immune hemolytic anemia (DIIHA) is a relatively uncommon condition characterized by a sudden drop in hemoglobin, putatively following exposure to drugs. Severe forms of hemolysis characterized by rapidly falling hemoglobin levels and hemoglobinuria are extremely rare. Here we report the case of a patient who exhibited severe DIIHA due to puerarin. Direct antiglobulin testing and drug-dependent antibody testing indicated that the antibodies were drug-dependent and reacted only with RBCs in the presence of the drug. Puerarin is the major isoflavonoid derived from the Chinese medical herb Radix puerariae, and has not yet been widely reported as associated with DIIHA. These results suggest that puerarin may be a cause of severe hemolysis and should be used with caution.

Для цитирования: Chen Fei, Liu Shangqin, Wu Jiang. Puerarin-induced immune hemolytic anemia.. International journal of hematology. 2013. DOI: 10.1007/s12185-013-1357-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.